# SDR GUUA06070701

- Difficulty date: June 7, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 37,973 hours, 39,601 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT:9156 MHH/FLL, AFTER LANDING BOTH IDLE 1 AND IDLE 2 UNLOCK LIGHTS REMAINED ON, NO NOSE STEERING OR BRAKES, USED DIFFERENTIAL POWER AND RUDDERS TO CLEAR THE RUNWAY.  CLEANED PROXIMITY SWITCHES AND CHECKED WIRING NO DEFECTS NOTED.
